# SDR DALA2024041904573

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N943DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38687
- Aircraft time: 30,041 hours, 12,137 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3943-MISC/FCNT- TRAILING EDGE FLAP ASYMMETRY DURING CLIMB. CORRECTIVE ACTION: INSPECTED AND RECONNECTED RIGHT FLAP TORQUE TUBE AT #7 FLAP INBOARD TRANSMISSION. ALL RETURN TO SERVICE CHECKS NORMAL.
